I have been on Topamax now for 5 days and I have to say I do not like it at all. Actually....I kinda despise it. The side effects are not working for me one bit. I feel dazed, unable to concentrate/focus, I have no appetite so my blood sugar is low which makes me feel weak and I feel emotionally flat. Basically my wit is gone and I feel like crapola!
I called my neurologist and left a message describing the above. We shall see what she says. While I recognize that I am very medicine sensitive (when they placed me on tenormin, they put me on a dosage that was what you would put a small child on), I do not want to be on medicine that makes me feel like I am not myself at all.
Monday through Friday I am required to be attentive and respond to questions from my employees. Today I found that I was totally unable to focus and be present for my unit. They were all looking at me like "where are you?" And I was thinking, "In space."
Wish me luck. I took one half of a pill tonight. I am hoping the doctora simply says to stop.
Migraine World Summit Starts Sunday!
5 months ago